# SDR C2XA08IA194

- Difficulty date: August 17, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2770138103
- Condition: Worn
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3048 - THE CREW REPORTED THAT AFTER TAKEOFF THE LT WING WAS LEAKING FUEL WITH AN IMBALANCE DEVELOPING.  THE ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT WING FLAP VALVE.  LEAK CHECK WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
